Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

June 19, 2011Broward County, Florida

NWS Miami, FL issued this special weather statement at Jun 19, 2011, 4:44 PM EDT for Broward County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 4:44 PM EDT (20:44 UTC)
Expired
Jun 19, 2011, 5:30 PM EDT
In force
46 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 57 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2730 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WWUS82 KMFL 192044
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT SUN JUN 19 2011

FLZ070>073-192130-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL 
444 PM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BROWARD COUNTY 
  NORTHWESTERN MIAMI-DADE COUNTY 
  EAST CENTRAL COLLIER COUNTY 

* UNTIL 530 PM EDT

* AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
  SOUTH OF COLLIER/BROWARD LINE AND ALLIGATOR ALLEY TO 5 MILES
  SOUTHWEST OF INTERSECTION KROME AND U.S. 27...AND MOVING SOUTHEAST
  AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL EASTERN COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP 
TO PENNY-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF 
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED 
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND 
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE 
STORM PASSES.

LAT...LON 2617 8091 2601 8039 2573 8051 2599 8112
TIME...MOT...LOC 2044Z 330DEG 3KT 2604 8092 2590 8048

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 19, 2:52 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 19, 2:52 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
252 PM EDT SUN JUN 19 2011

.DISCUSSION...SEA BREEZE BECOMING VERY ACTIVE ALONG THE ATLANTIC
COAST ACROSS BROWARD AND PALM BEACH COUNTIES. THE CLOUD COVER THAT
WAS ACROSS DEEP SOUTH FLORIDA THIS MORNING HAS MADE FOR A SLOWER
START ACROSS MIAMI DADE COUNTY. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WERE FIRING ACROSS THE WEST COAST SEA BREEZE. EXPECT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE
WITH LARGE HAIL TO QUARTER SIZE AND STRONG WINDS OVER 60 MPH.
SLOW MOVEMENT OF STORMS COULD LEAD TO LOCALIZED FLOODING WITH
PONDING ON ROADWAYS.

AS LOW PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS TONIGHT AND
HEADS TO THE NORTHEAST...THE MID/UPPER LEVEL HIGH PRESSURE ACROSS
THE SOUTH AND CENTRAL GULF WILL SLIDE EAST. THIS WILL LEAD DRIER
AIR IN THE LOW TO MID LEVELS WITH MORE SUBSIDENCE ACROSS THE
REGION. MID/UPPER LEVEL WINDS WILL TRANSITION FROM A LIGHT
WESTERLY FLOW TODAY TO A NORTH TO NORTHEASTERLY FLOW BY MONDAY
AFTERNOON. WITH THE DRIER AIR AND SUBSIDENCE EXPECT MUCH LESS
ACTIVITY ACROSS SOUTH FLORIDA...BUT SEA BREEZE CONVECTION IS STILL
EXPECTED INLAND. WITH WINDS COMING AROUND TO THE NORTHEAST
ALOFT...EXPECT STORMS TO SLOWLY DRIFT TO THE WEST AND SOUTHWEST.
THEREFORE...ADJUSTED THE 30-40 POPS CLOSER TO THE GULF COAST ON
MONDAY.

DRY AIR AND SUBSIDENCE WILL CONTINUE THROUGH MIDWEEK AS HIGH
PRESSURE REMAINS IN CONTROL OF THE REGION. PWATS ARE EXPECTED TO
DECLINE TO AROUND 1.4-1.6 INCHES ACROSS SOUTH FLORIDA FOR TUESDAY
AND WEDNESDAY. WITH A STRONGER EAST TO SOUTHEAST FLOW ACROSS THE
REGION...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE
INTERIOR WEST AND TOWARDS THE GULF COAST. HIGH PRESSURE IS
EXPECTED TO GET PUSHED TO THE EAST AND SOUTHEAST ON THURSDAY AN
UPPER LEVEL TROUGH DIGS INTO THE MIDWEST AND SOUTHERN STATES. THIS
WILL LEAD TO A SLIGHTLY MORE ACTIVE SEA BREEZE ON THURSDAY...WITH
ACTIVITY TOWARDS THE GULF COAST. MOISTURE WILL INCREASE ON FRIDAY
INTO THE WEEKEND AS THE UPPER LEVEL TROUGH MOVES INTO THE
SOUTHEAST STATES.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS ARE NOW DEVELOPING ALONG THE
ATLANTIC COAST. THEY WILL CONTINUE TO BE NEAR THE TERMINALS
THROUGH THE AFTERNOON...WITH POSSIBLE BRIEF IMPACTS....BUT GIVEN
TIMING UNCERTAINTIES WILL MAINTAIN VCTS AND WATCH TRENDS. STORMS
WILL BE WELL TO THE EAST OF KAPF. ANY STORM COULD PRODUCE BRIEF
IFR AND GUSTY WINDS. AN ISOLATED SEVERE TSTORM IS
POSSIBLE...CONTAINING STRONG WIND GUSTS UP TO 50 KT. /GREGORIA

&&

.MARINE...HIGH PRESSURE WILL REMAIN OVER OR NEAR THE LOCAL WATERS
THROUGH THE NEXT FEW DAYS WITH GENERALLY LIGHT TO PERHAPS BRIEF
MODERATE WINDS PERSISTING. SEAS WILL REMAIN LESS THAN 4 FEET
THROUGH AT LEAST TUESDAY.

&&

.FIRE WEATHER...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO
REMAIN AROUND 40 PERCENT OR HIGHER ACROSS THE REGION...PERHAPS
BRIEFLY FALLING JUST BELOW 40 PERCENT OVER NORTHWEST SECTIONS EACH
AFTERNOON THROUGH MID WEEK. DISPERSION VALUES WILL REMAIN FAIRLY
GOOD EAST AND POOR TO FAIR ACROSS THE WEST EACH AFTERNOON THROUGH
TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  92  78  91 / 20 20 20 10
FORT LAUDERDALE  79  91  79  91 / 20 20 20 10
MIAMI            78  92  78  92 / 30 20 20 10
NAPLES           74  93  75  94 / 20 20 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...84/AK
AVIATION/RADAR/FIRE...57/DG
Hazardous weather outlook, Jun 19, 9:05 AM EDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
905 AM EDT SUN JUN 19 2011

FLZ063-066>075-168-172>174-200400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
905 AM EDT SUN JUN 19 2011

...A FEW SEVERE THUNDERSTORMS POSSIBLE INTERIOR/ATLANTIC COAST THIS AFTERNOON/EVENING...
...60+ MPH WINDS, LARGE HAIL, FREQUENT LIGHTNING, STREET FLOODING POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS WILL DEVELOP ACROSS SOUTH FLORIDA THIS
AFTERNOON AND EVENING. THE THUNDERSTORMS WILL BE MOST CONCENTRATED
OVER THE INTERIOR AND ATLANTIC COAST...WHERE NUMEROUS THUNDERSTORMS
ARE FORECAST. HIGH INSTABILITY...ALONG WITH AN INFLUENCE OF AN UPPER
LEVEL TROUGH...COULD LEAD TO THE DEVELOPMENT OF A FEW SEVERE
THUNDERSTORMS OVER THE INTERIOR AND ATLANTIC COAST THIS AFTERNOON
AND EVENING. THE PRIMARY THREAT FROM THE STORMS WILL BE DAMAGING
WINDS...THOUGH LARGE HAIL IS POSSIBLE AS WELL. FREQUENT LIGHTNING
STRIKES AND TORRENTIAL RAINS WILL ACCOMPANY THE STRONGEST STORMS.
ALONG THE GULF COAST...THERE IS JUST A SLIGHT CHANCE OF
THUNDERSTORMS.

WIND: THERE IS THE POTENTIAL FOR DAMAGING WINDS OF 60 MPH OR
GREATER WITH THE THUNDERSTORMS ACROSS THE INTERIOR AND ATLANTIC
COAST THIS AFTERNOON AND EVENING.

HAIL: THERE IS THE POTENTIAL FOR LARGE HAIL TO AROUND QUARTER
SIZE WITH THE THUNDERSTORMS ACROSS THE INTERIOR AND ATLANTIC COAST
THIS AFTERNOON AND EVENING.

FLOODING: SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINS WILL POSE
A RISK FOR ISOLATED STREET FLOODING THIS AFTERNOON AND EVENING.

TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104
DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jun 19, 3:36 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT SUN JUN 19 2011

FLZ073-074-192000-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
336 PM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 400 PM EDT

* AT 334 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...AND MOVING NORTHEAST
  AT 15 MPH.

* THE STORM WILL AFFECT...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2587 8048 2577 8030 2566 8052 2573 8060
TIME...MOT...LOC 1936Z 223DEG 10KT 2574 8051

AK
Local storm report, Jun 19, 4:02 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             3 NNW HIALEAH           25.90N 80.30W
06/19/2011  E0.75 INCH       MIAMI-DADE         FL   PUBLIC

            PENNY SIZED HAIL WAS REPORTED AT THE INTERSECTION OF
            OKEECHOBEE ROAD AND THE FLORIDA TURNPIKE.

&&

CARACOZZA
Special weather statement, Jun 19, 4:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
420 PM EDT SUN JUN 19 2011

FLZ070-071-073-192045-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL
420 PM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BROWARD COUNTY
  NORTHWESTERN MIAMI-DADE COUNTY
  EXTREME EAST CENTRAL COLLIER COUNTY

* UNTIL 445 PM EDT

* AT 417 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 13 MILES SOUTHWEST OF INTERSECTION ALLIGATOR
  ALLEY AND MIAMI CANAL THAT WAS NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  RURAL SOUTHWESTERN BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2613 8075 2597 8053 2581 8075 2598 8093
TIME...MOT...LOC 2019Z 221DEG 3KT 2600 8074

AK
Local storm report, Jun 19, 4:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND GST     DORAL                   25.84N 80.36W
06/19/2011  M56.00 MPH       MIAMI-DADE         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 56 MPH AT RONALD
            REAGAN HIGH SCHOOL IN DORAL.

&&

CARACOZZA
Local storm report, Jun 19, 4:36 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     HIALEAH                 25.86N 80.29W
06/19/2011  E60.00 MPH       MIAMI-DADE         FL   PUBLIC

            A THUNDERSTORM PRODUCED A WIND GUST ESTIMATED AT 60 MPH
            IN HIALEAH NEAR THE FLAMINGO HORSE TRACK. A FEW SMALL
            TREES ESTIMATED TO BE 8 TO 9 FEET TALL HAVE BEEN KNOCKED
            DOWN.

&&

CARACOZZA
Special weather statement, Jun 19, 4:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT SUN JUN 19 2011

FLZ070>073-192130-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL
444 PM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BROWARD COUNTY
  NORTHWESTERN MIAMI-DADE COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 530 PM EDT

* AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
  SOUTH OF COLLIER/BROWARD LINE AND ALLIGATOR ALLEY TO 5 MILES
  SOUTHWEST OF INTERSECTION KROME AND U.S. 27...AND MOVING SOUTHEAST
  AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL EASTERN COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO PENNY-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2617 8091 2601 8039 2573 8051 2599 8112
TIME...MOT...LOC 2044Z 330DEG 3KT 2604 8092 2590 8048

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:12 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Jun 19, 2:36 PM EDTSpecial Weather StatementMFLBroward24 min
Jun 19, 2:39 PM EDTSevere Thunderstorm WarningMFLBroward26 min
Jun 19, 2:42 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Jun 19, 3:02 PM EDTSpecial Weather StatementMFLMonroe43 min
Jun 19, 3:09 PM EDTSpecial Weather StatementMFLBroward51 min
Jun 19, 3:32 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade43 min
Jun 19, 3:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jun 19, 3:45 PM EDTSpecial Marine WarningMFL90 min
Jun 19, 4:12 PM EDTSevere Thunderstorm WarningMFLMiami-Dade54 min
Jun 19, 4:20 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 19, 4:45 PM EDTSpecial Marine WarningMFL2 hr
Jun 19, 4:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 19, 5:16 PM EDTSpecial Marine WarningMFL41 min
Jun 19, 5:17 PM EDTSpecial Weather StatementMFLHendry43 min
Jun 19, 5:49 PM EDTSpecial Weather StatementMFLHendry26 min
Jun 19, 6:23 PM EDTSpecial Weather StatementMFLGlades37 min
Jun 19, 7:00 PM EDTSpecial Weather StatementMFLHendry30 min
Jun 19, 7:34 PM EDTSpecial Marine WarningMFL43 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.